Reply To: all my problems are because of my estrogen imbalance
Written by MikeAdams on . Posted in
› HGH Forums › Buying HGH Online › General Advice › all my problems are because of my estrogen imbalance › Reply To: all my problems are because of my estrogen imbalance
frankly, it does seem to me as if you are not controlling your estrogen levels at all, at least in my opinion. The erectile dysfunction condition that is being caused by the high estrogen level can take up to like a month or so in order to get improved after the estrogen is being constantly controlled. And by the way, the prolactin on top is going to make it even harder to get an erection so with this being said it is no wonder that you have a hard time getting an erection and it won’t be a surprise if you won’t be able to achieve one in the future either because of what you are planning to do. In fact, I think that it is quite obvious for me that you don’t actually know what you are doing. In my opinion there’s still a lot for you to learn.
Well, here’s what you would need to do now: stop throwing the compounds without having the corresponding ancillaries and a really good plan that you would need to follow at least (in case you are not having any access to the blood work). So, not to make it complicated, I am going to try to simplify it all: during the time that you are running testosterone or dianabol, you need to run a preventive amount or some aromatase inhibitors and you should have known this. it is obvious that the lab work can help you to dial it perfectly, however there are other things in between…
You should not run deca or tren for way too long without having caber or prami on hand and he has prepared to drop the 19nor compound INSTANTLY in case you start to have a dysfunction. Once again, the lab can also point you into a good direction in case the prolactin level is going to start getting higher.
In short, if I would be you in your situation then I would try to lower my estrogen and my prolactin levels as well as to drop all the compounds and to keep the test at a trt dosage (which is like about 100 mgs per week) and would do it until I would finally start noticing to have some good results. You should try to avoid overdoing Als or Caber, in case you are going to drop high dosages and the problem compounds your E2 and the Prolactin need to go right in the good range like in about a week or so after you’re going to start the medication (caber asin). I really hope that this is going to be of any help, in the end, I just recommend you to do your research more before taking a decision and doing anything else to your body.